PuSH - Publikationsserver des Helmholtz Zentrums München

Akagi, G. ; Melchionna, S.* ; Stefanelli, U.*

Correction to: Weighted Energy-Dissipation approach to doubly nonlinear problems on the half line (Journal of Evolution Equations, (2018), 18, 1, (49-74), 10.1007/s00028-017-0390-6).

J. evol. equ. 21, 5203-5207 (2021)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
In our paper [2], strong solutions of the Cauchy problem for the doubly nonlinear gradient flow posed on the dual space V* of a uniformly convex Banach space V.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Sonstiges: Korrektur, Ergänzung
Schlagwörter Causal Limit ; Doubly-nonlinear System ; Variational Approach ; Wed Functionals
ISSN (print) / ISBN 1424-3199
e-ISSN 1424-3202
Quellenangaben Band: 21, Heft: 4, Seiten: 5203-5207 Artikelnummer: , Supplement: ,
Verlag Birkhäuser
Verlagsort Basel [u.a.]